# SDR ARWA20011209

- Difficulty date: December 16, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 61,410 hours, 27,069 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801814
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER COULD NOT BE RAISED, HAD TO DEPRESS BUTTON TO RAISE SELECTOR.  TROUBLESHOOT SYSTEM, REMOVED AND REPLACED RT MLG AIR/GROUND SENSOR IAW MM 32-63-01, OPS CHECKED SYSTEM NORMAL IAW MM 32-63-0.  AIRCRAFT RETURNED TO SERVICE.
